| Model Number |
CAT8TORQ85KIT-B |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the superficial femoral vein (sfv) using an indigo system aspiration catheter 8 (cat8) and non-penumbra sheath.During the procedure, the physician experienced resistance after inserting the cat8 into the sheath; consequently, the mid shaft of the cat8 became kinked.Therefore, the cat8 was removed.The procedure was completed using a new cat8 and the same sheath.There was no report of an adverse effect to the patient.